Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

mala_moja

Member
  • Posts

    19
  • Joined

  • Last visited

Reputation

0 Neutral

About mala_moja

  • Birthday 07/14/1982

Profile Information

  • Gender
    Female
  • Location
    Illinois, USA
  1. Oh girl, I felt EXACTLY like that at week 7 (where you're at now I believe). It really messes with your head, I know. I would look in the mirror and not recognize myself. It was even hurting my relationship with my boyfriend because I wasn't acting myself anymore. It's a blessing though that you didn't have to go through this in high school (kids are so mean). I've had acne since I was 11. We all have our trials in life. It may not be "fair" though and I've come to the realization that so
  2. I was wondering if anyone could help me out, someone that has been through this with a derm maybe. I can't go to a dermatologist and I know my doc doesn't know so I'm trying to do this right. I am at the beginning of week 10 using retin-a .025%. Does anyone have any experience with when to go up on the percentage? How long do you wait before going higher? Also, when you went on a higher percentage, did you get another IB? I don't know if I should wait another month or go up now. I don't wa
  3. I was exactly where you were at week 6. It just kept getting worse and worse, especially on my chin around week 5-7. Then over a period of maybe one week, it all started to turn around, the cysts disappeared and I wasn't getting new ones everyday anymore...that was at week 8. I'm at the beginning of week 10 now and things are looking good. I definitely want it to get even better than this, but my skin is clearer than it was when I started. I felt exactly like you...what's wrong with me, mo
  4. Maybe you should go on a higher % of retin-a. Most people have to gradually go up to keep the benefits. I'm thinking of upping my dose soon but am afraid that I will get another IB. Does anyone know if you get another IB if you up the percentage? Also, does anyone know if tee tree oil interacts with retin-a? I've been using it at night with retin-a, but I started to wonder if it's just like using retin-a with benzoyl peroxide...they cancel each other out. Any feedback would be greatly apprec
  5. Oh you're in for a ride! I'm at week 9 and my skin just started getting better last week. I suggest for your initial breakout to not be too bad, use either a topical antibiotic or benzoyl peroxide in the morning (or both together). It will help at least a bit with some of those nasty spots you will get. I wish I had started using those from the beginning, I paid the price...now I have so many deep red marks. Good luck!
  6. Glad to know you're doing well. I'm on retin-a and it's been a complete nightmare so I know what you've been going through. I'm so happy that you've had success because it makes me hopeful. I'm on week 8 and no more horrible IB but also no improvement from before I started, except that my skin feels smoother to the touch (I want it to look better I don't care about touch lol). I see you use tea tree oil. Do you use it at night with retin-a? I got this cream that has tea tree oil in it and
  7. Hey thanks! I may just have to try this. I will give it another little while but I'm starting to get desperate. That's a long process so I'm going to have to designate a weekend for that where I can hid haha cuz I bet it's not pretty.
  8. I have one of those on my chin and it's driving me crazy. It's been there for about a month and it just stays there, not growing, nothing going away. The location is the worst to me. I tried squeezing it and nothing happened. It's definitely beneath the skin. Anyone know of any treatment besides a derm extracting it? I don't have insurance for a derm. Maybe something that can get under the skin and penetrate it?
  9. Good to hear from you Jubileo. Thanks for the makeup tips! I have good news...my think my IB is almost gone! at least I hope But now I'm back to square one and have skin I had before I started, which isn't what I want. But it's progress I guess. I was so happy it was looking better, I didn't even worry about makeup for a few days but now I'm starting to get impatient and want results. Weird that you have pimples that aren't as bad or deep with the retin-a because I'm the opposite. I c
  10. Did anyone have worse acne the first cycle of ortho-tricyclen? I'm on it and it's my first PMS and I'm breaking out so bad on my chin! but only my chin is much worse. I mean I usually get maybe two on my chin every PMS time but this is ridiculous. Another keeps popping up everyday. Should I keep going with this stuff or is this a sign it's not for me? Is it that it's just the first month? If anyone has any info on this, please help.
  11. I don't know if you're talking to me or mango, but we are going through the same thing soooo anyway thank you! I'm glad someone knows what I'm going through that has actually gotten good results from it. Thanks for the info on the antibiotic gel.retin-a cream mix. I will definitely try that. I can tell the breakout is from the retin-a because it looks a bit different...hard to explain but the pimples look kinda different and I'm getting them in my hairline even which I rarely ever did befor
  12. Yaz, I'm glad to hear of your success with retin-a. It gives me hope that someday it will start working for me. I'm on week 6 and I'm still on the IB! You got lucky it started working for you quickly. My skin is more stubborn I guess. I'm on Duac too (erthromycin version) but it's only been a few days. That was my downfall I think, not using duac from the beginning, but I don't have a dermatologist so I didn't know. I did talk to a derm though who was a friend of a friend yesterday and sh
  13. I wonder if it's ok to do that with a gel too (that's what I have). I do have a hard time spreading it around my face and probably use too much retin-a in the process. I can't see why it wouldn't be working on your skin that way...some people don't get an IB (they have it sooo nice). Anyone mix gel and retin-a?
  14. Has anyone ever put erythromycin gel or any topical antibiotic on at night before putting retin-a on? I'm thinking of using the BP on in the morning and doing this at night. Just as first until I'm sure the erythromycin won't break me out because of putting makeup over it.
  15. I have to put makeup on...my skin looks way too bad to not! I feel extra vulnerable without it. I used to only put makeup on couple of days a week, but now I just can't look people in the eye without it.
×